The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (1077 KB) | Metadata | Table of Contents | ZAA summary
Volume 11, Issue 1, 1992, pp. 57–76
DOI: 10.4171/ZAA/626

Published online: 1992-03-31

Some Results on the Invertibility of Wiener-Hopf-Hankel Operators

A.B. Lebre[1], E. Meister[2] and F.S. Teixeira[3]

(1) Instituto Superior Técnico, Lisboa, Portugal
(2) Technische Hochschule Darmstadt, Germany
(3) Instituto Superior Técnico, Lisboa, Portugal

A study is presented on the invertibility properties of scalar operators defined as the sum of a Wiener-Hopf and a Hankel operator on $L_2(\mathbb R^+)$ with symbols in $L_{\infty}(\mathbb R)$. This study is based on the properties of a vector Wiener-Hopf operator naturally associated with each of the operators mentioned above. The results obtained are applied to problems in Diffraction Theory.

Keywords: Wiener-Hopf operators, Hankel operators, factorization, diffraction theory

Lebre A.B., Meister E., Teixeira F.S.: Some Results on the Invertibility of Wiener-Hopf-Hankel Operators. Z. Anal. Anwend. 11 (1992), 57-76. doi: 10.4171/ZAA/626